RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rychkov, Konstantin Leonidovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 12

Number of views:
This page:404
Abstract pages:2725
Full texts:814
References:399
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27795
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/230398

Publications in Math-Net.Ru
2019
1. K. L. Rychkov, “On the perfectness of minimal regular partitions of the edge set of the $n$-dimensional cube”, Diskretn. Anal. Issled. Oper., 26:4 (2019),  74–107  mathnet
2018
2. K. L. Rychkov, “Complexity of the realization of a linear Boolean function in the class of $\pi$-schemes”, Diskretn. Anal. Issled. Oper., 25:3 (2018),  36–94  mathnet  elib; J. Appl. Industr. Math., 12:3 (2018), 540–576  scopus
2015
3. K. L. Rychkov, “Sufficient conditions for the minimal $\pi$-schemes for linear Boolean functions to be locally non-repeating”, Diskretn. Anal. Issled. Oper., 22:5 (2015),  71–85  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:4 (2015), 580–587
2014
4. K. L. Rychkov, “Lower bounds on the formula complexity of a linear Boolean function”, Sib. Èlektron. Mat. Izv., 11 (2014),  165–184  mathnet
2013
5. Yu. L. Vasil'ev, K. L. Rychkov, “A lower bound on formula size of a ternary linear function”, Diskretn. Anal. Issled. Oper., 20:4 (2013),  15–26  mathnet  mathscinet; J. Appl. Industr. Math., 7:4 (2013), 588–596
2012
6. S. V. Avgustinovich, Yu. L. Vasil'ev, K. L. Rychkov, “The computation complexity in the class of formulas”, Diskretn. Anal. Issled. Oper., 19:3 (2012),  3–12  mathnet  mathscinet; J. Appl. Industr. Math., 6:4 (2012), 403–409
2010
7. K. L. Rychkov, “A lower bound for the complexity of generalized parallel-serial contact circuits for a characteristic function of divisibility by $q$”, Diskretn. Anal. Issled. Oper., 17:6 (2010),  68–76  mathnet  mathscinet  zmath
2009
8. K. L. Rychkov, “On the complexity of generalized contact circuits”, Diskretn. Anal. Issled. Oper., 16:5 (2009),  78–87  mathnet  mathscinet  zmath
2007
9. K. L. Rychkov, “Об условиях существования графа с заданными диаметром, числом вершинной связности и вектором разнообразия шаров”, Diskretn. Anal. Issled. Oper., Ser. 1, 14:4 (2007),  43–56  mathnet  zmath; J. Appl. Industr. Math., 3:1 (2009), 107–116  scopus
2006
10. K. L. Rychkov, “Sufficient conditions for the existence of a graph with a given variety of balls”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:1 (2006),  99–108  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:3 (2007), 380–385  scopus
2002
11. K. L. Rychkov, “On a relation between lower bounds for the complexity of schemes of functional elements and the minimal covering problem”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:1 (2002),  54–58  mathnet  mathscinet  zmath
1994
12. K. L. Rychkov, “Lower bounds on the complexity of parallel-sequential switching circuits that realize linear Boolean functions”, Sibirsk. Zh. Issled. Oper., 1:4 (1994),  33–52  mathnet  mathscinet  zmath

2013
13. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020